×

Found 544 Documents (Results 1–100)

100
MathJax

Noncommutative Kepler dynamics: symmetry groups and bi-Hamiltonian structures. (English. Russian original) Zbl 1481.70056

Theor. Math. Phys. 207, No. 3, 751-769 (2021); translation from Teor. Mat. Fiz. 207, No. 3, 403-423 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Flat coordinates on orbit spaces: from Novikov algebras to cyclic quotient singularities. (English) Zbl 1477.37071

Novikov, Sergey (ed.) et al., Integrability, quantization, and geometry I. Integrable systems. Dedicated to the memory of Boris Dubrovin 1950–2019. Providence, RI: American Mathematical Society (AMS). Proc. Symp. Pure Math. 103, Part 1, 451-480 (2021).
PDF BibTeX XML Cite

On the bi-Hamiltonian structure of the trigonometric spin Ruijsenaars-Sutherland hierarchy. (English) Zbl 1475.70013

Kielanowski, Piotr (ed.) et al., Geometric methods in physics XXXVIII. Workshop, Białowieża, Poland, June 30 – July 6, 2019. Cham: Birkhäuser. Trends Math., 75-87 (2020).
MSC:  70H06 37K10
PDF BibTeX XML Cite
Full Text: DOI arXiv

Liouville correspondences between multicomponent integrable hierarchies. (English. Russian original) Zbl 1457.37087

Theor. Math. Phys. 204, No. 1, 843-874 (2020); translation from Teor. Mat. Fiz. 203, No. 1, 10-45 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Multisoliton solutions of the Degasperis-Procesi equation and its shortwave limit: Darboux transformation approach. (English. Russian original) Zbl 1460.76124

Theor. Math. Phys. 203, No. 2, 608-620 (2020); translation from Teor. Mat. Fiz. 203, No. 2, 205-219 (2020).
MSC:  76B25 35Q51
PDF BibTeX XML Cite
Full Text: DOI

Hamiltonian dynamics for the Kepler problem in a deformed phase space. (English) Zbl 1461.70019

Kielanowski, Piotr (ed.) et al., Geometric methods in physics XXXVII. Workshop and summer school, Białowieża, Poland, July 1–7, 2018. Dedicated to Daniel Sternheimer on the occasion of his 80th birthday. Cham: Birkhäuser. Trends Math., 34-48 (2019).
MSC:  70H06 70F05 53D55
PDF BibTeX XML Cite
Full Text: DOI arXiv

Deformation of the Poisson structure related to algebroid bracket of differential forms and application to real low dimentional Lie algebras. (English) Zbl 1465.17021

Mladenov, Ivaïlo M. (ed.) et al., Proceedings of the 20th international conference on geometry, integrability and quantization, Sts. Constantine and Elena (near Varna), Bulgaria, June 2–7, 2018. Sofia: Avangard Prima; Sofia: Bulgarian Academy of Sciences, Institute of Biophysics and Biomedical Engineering. Geom. Integrability Quantization 20, 122-130 (2019).
MSC:  17B63 37K10 53D17
PDF BibTeX XML Cite
Full Text: Euclid

Algebraic structures related to integrable differential equations. (English) Zbl 1394.37003

Ensaios Matemáticos 31. Rio de Janeiro: Sociedade Brasileira de Matemática (SBM) (ISBN 978-85-8337-128-1/pbk). 108 p., open access (2017).
PDF BibTeX XML Cite
Full Text: arXiv Link

Triangular reductions of the \(2D\) Toda hierarchy. (English. Russian original) Zbl 1370.37127

Funct. Anal. Appl. 51, No. 1, 48-65 (2017); translation from Funkts. Anal. Prilozh. 51, No. 1, 60-81 (2017).
MSC:  37K10 14H70 37K20
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification